# SDR REXA2016062301152

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER RT OVERWING EMERGENCY LIGHT AT FS 797.00 AND AFT OVERWING EMERGENCY LIGHT AT FS 847.00 IS INOPERATIVE.  CONTINUATION CARD 81513715, OP 208.  REMOVED AND REINSTALLED PANEL 172CR IAW AMM 53-82-82-400-803-A02.  REMOVED AND REINSTALLED SIDEWALL PANEL 272KRW IAW AMM 25-26-01-400-801-A17.  REMOVED AND REINSTALLED SEAT 16C/D IAW AMM 25-21-01-400-801-A31.  FOUND CONNECTOR DISCONNECTED AND RECONNECTED, PG 876.  REMOVED AND REINSTALLED BULB AT FS 797, OPS CHECK OF EMERGENCY LIGHTS GOOD IAW AMM 33-51-00-710-802-A16.
